# SDR ASAA2015112413967

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 32,893 hours, 10,017 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O REPORTS CIRCUIT BREAKER OPEN ON SPCU, " BATTERY BUSS SWITCH POSITION INDICATOR" CIRCUIT BREAKER.  ACFT GROUNDED.  RESET CIRCUIT BREAKER.  TESTED SPCU IAW AMM 24-34-11.  GROUND TEST OK.  NO FURTHER TRIPPING NOTED.
